Alert archive / Oklahoma / Tornado Warnings in 2022

Tornado Warning 65, NWS Norman, OK

December 13, 2022Cleveland County, McClain County, Oklahoma

NWS Norman, OK issued this tornado warning at Dec 13, 2022, 5:21 AM CST for Cleveland County, McClain County, Oklahoma. It was in force for 24 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 13, 2022, 5:21 AM CST (11:21 UTC)
Expired
Dec 13, 2022, 5:45 AM CST
In force
24 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Cleveland County, OK, McClain County, OK

The radar

The Norman radar (KTLX), 45 km from the middle of the area, began a volume at 11:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 13, 5:27 AM CSTTORNADOWayne, OKSIGNIFICANT HOUSE DAMAGE JUST NORTH OF WAYNE. TREE DAMAGE FROM WAYNE INTO SOUTHERN CLEVELAND COUNTY.
Dec 13, 5:27 AM CSTTORNADOWayne, OKTREE DAMAGE REPORTED FROM TORNADO IN WAYNE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 11.4 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2022-12-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2022-12-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 470 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
422 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
470 m²/s²
0-3 km storm-relative helicity
482 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

685 
WFUS54 KOUN 131121
TOROUN
OKC027-087-131145-
/O.NEW.KOUN.TO.W.0065.221213T1121Z-221213T1145Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
521 AM CST Tue Dec 13 2022

The National Weather Service in Norman has issued a

* Tornado Warning for...
  Southeastern Cleveland County in central Oklahoma...
  South central McClain County in central Oklahoma...

* Until 545 AM CST.
    
* At 521 AM CST, a severe thunderstorm capable of producing a tornado
  was located 5 miles north of Maysville, moving northeast at 45 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Purcell, Lexington, Wayne and Rosedale. 

This includes Interstate 35 between mile markers 83 and 91.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3487 9713 3486 9749 3492 9752 3512 9714
      3493 9714 3493 9713
TIME...MOT...LOC 1121Z 240DEG 37KT 3489 9744 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Mahale
2 follow-up statements
155 
WWUS54 KOUN 131131
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
531 AM CST Tue Dec 13 2022

OKC027-087-131145-
/O.CON.KOUN.TO.W.0065.000000T0000Z-221213T1145Z/
Cleveland OK-McClain OK-
531 AM CST Tue Dec 13 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 AM CST FOR
SOUTHEASTERN CLEVELAND AND SOUTH CENTRAL MCCLAIN COUNTIES...
        
At 531 AM CST, a confirmed tornado was located near Wayne, moving
northeast at 45 mph.

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Purcell, Lexington, Wayne and Rosedale. 

This includes Interstate 35 between mile markers 83 and 91.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
storm shelter, safe room, or an interior room on the lowest floor of
a sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3486 9737 3496 9744 3512 9714 3493 9714
      3493 9713 3487 9713
TIME...MOT...LOC 1131Z 241DEG 39KT 3494 9729 

TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN

$$

Mahale
789 
WWUS54 KOUN 131136
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
536 AM CST Tue Dec 13 2022

OKC027-087-131145-
/O.CON.KOUN.TO.W.0065.000000T0000Z-221213T1145Z/
Cleveland OK-McClain OK-
536 AM CST Tue Dec 13 2022

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 AM CST FOR
SOUTHEASTERN CLEVELAND AND SOUTH CENTRAL MCCLAIN COUNTIES...
        
At 536 AM CST, a confirmed tornado was located 5 miles southeast of
Lexington, moving northeast at 40 mph.

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Lexington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
storm shelter, safe room, or an interior room on the lowest floor of
a sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3491 9728 3500 9735 3512 9714 3493 9714
TIME...MOT...LOC 1136Z 237DEG 37KT 3498 9725 

TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN

$$

Mahale

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Dec 13, 4:56 AM CST, 25 minutes earlier.

Area forecast discussion, Dec 13, 4:56 AM CST, 25 minutes before
Area Forecast Discussion
National Weather Service Norman OK
456 AM CST Tue Dec 13 2022

...New AVIATION...

.SHORT TERM...
(Today and tonight)
Issued at 201 AM CST Tue Dec 13 2022

A squall line is moving across our CWA early this morning. It will
move off to our east by mid-morning. Prior to that, the potential
for severe weather within the squall line appears to be greatest
near the Red River. It is here where surface theta-e values will be
highest, with the greatest potential for surface-based updrafts
within the squall line. Damaging wind gusts and line-embedded
tornadoes will be possible, particularly south of I-40, before the
squall line exits the CWA.

Westerly winds will dominate during the day today with clearing
skies behind the Pacific front. Due to the sun and downsloping
conditions, highs will reach into the mid-50s in northwest Oklahoma
and mid-60s in southeast Oklahoma. Around sunset, a cold front will
enter northern Oklahoma as the surface low occludes over eastern
Nebraska. A combination of weak northwesterly winds and clear skies
tonight will allow temperatures to drop into the upper 20s to low
30s by daybreak north of the front, which should be in the Red River
vicinity by that time.

Meister

&&

.LONG TERM...
(Wednesday through Monday)
Issued at 201 AM CST Tue Dec 13 2022

A cooling trend begins tomorrow as the large-scale pattern across
the central U.S. begins to be dominated by the occluded upper-level
low. Apart from a stretch of cloud cover over southeast Oklahoma
tomorrow morning, sunshine and clear skies will be abundant through
the rest of the week. However, persistent low-level northwest flow
will keep days from warming back up despite the sunshine. Highs will
eventually drop into the low-to-mid 40s on Friday before rebounding
somewhat over the weekend into the mid-to-upper 40s.

Cold temperatures should continue next week as a lobe of the polar
vortex drops into the Great Lakes and stagnates the pattern. There
appears to be a low-end signal for rain Sunday and Monday, with
perhaps more substantial chances for precipitation after the end of
the forecast period.

Meister

&&

.AVIATION...
(12Z TAFS)
Issued at 452 AM CST Tue Dec 13 2022

Line of showers and storms will continue to move east across the
area, exiting the area later this morning. Low ceilings ahead of
the line will improve after the line of storms with clouds
decreasing west of the storms today. Winds will shift to the SW/W
behind the line of storms. A boundary will move into parts of the
area tonight/early Wednesday which will cause winds to shift more
towards the NW.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  59  30  47  29 /  40   0   0   0
Hobart OK         58  28  49  28 /   0   0   0   0
Wichita Falls TX  63  34  52  31 /  20   0   0   0
Gage OK           55  22  47  24 /   0   0   0   0
Ponca City OK     59  26  44  26 /  60   0   0   0
Durant OK         66  41  54  33 / 100   0   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...None.
TX...None.
&&

SHORT TERM...04
LONG TERM....04
AVIATION...25
Hazardous weather outlook, Dec 13, 12:07 AM CST, 5 hours 14 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Norman OK
1207 AM CST Tue Dec 13 2022

OKZ004>048-050>052-TXZ083>090-131300-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
1207 AM CST Tue Dec 13 2022

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Through Tonight...

.Thunderstorms...
Severe thunderstorms will be possible through the night. Storms
will move from west to east through the night in the form of a
squall line, entering western Oklahoma and western north Texas
around midnight, moving into central portions of Oklahoma before
daybreak, and southeast portions of Oklahoma toward and after
sunrise Tuesday. All hazards will be possible, with damaging wind
gusts of 60 to 80 mph the main concern with the most intense
portion of the squall line.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

.Thunderstorms...
Strong to severe storms will continue to move quickly east across
south central and southeast portions of Oklahoma Tuesday morning
after sunrise. Damaging wind gusts of 60 to 80 mph will be the
main concern, but all severe weather hazards will be possible.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Special weather statement, Dec 13, 3:44 AM CST, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Norman OK
344 AM CST Tue Dec 13 2022

OKZ027>029-040-131015-
Grady OK-Cleveland OK-Garvin OK-McClain OK-
344 AM CST Tue Dec 13 2022

...Strong thunderstorms will impact portions of northwestern Garvin,
Grady, northwestern Cleveland and western McClain Counties through
415 AM CST...

At 343 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Amber to 4 miles south of Rush Springs.
Movement was northeast at 45 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Southern Oklahoma City, western Norman, Moore, Chickasha, Newcastle,
Blanchard, Tuttle, Lindsay, Goldsby, Rush Springs, Dibble,
Washington, Cole, Alex, Verden, Amber, Bridge Creek, Norge, Bradley
and Tabler.

This includes the following highways...
 Interstate 35 between mile markers 106 and 107.
 Interstate 44 between mile markers 68 and 112.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3511 9809 3538 9754 3538 9752 3513 9748
      3484 9755 3468 9778 3468 9809
TIME...MOT...LOC 0943Z 233DEG 41KT 3515 9792 3472 9795

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Mahale
Special weather statement, Dec 13, 3:55 AM CST, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Norman OK
355 AM CST Tue Dec 13 2022

OKZ037-044-TXZ086-088>090-131030-
Tillman OK-Cotton OK-Clay TX-Wichita TX-Archer TX-Baylor TX-
355 AM CST Tue Dec 13 2022

...Strong thunderstorms will impact portions of southern Cotton,
southeastern Tillman, northwestern Clay, northwestern Archer, Wichita
and northeastern Baylor Counties through 430 AM CST...

At 355 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 3 miles southeast of Grandfield to 7 miles
southeast of Mabelle. Movement was east at 35 mph.

HAZARD...Wind gusts of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Wichita Falls, Burkburnett, Iowa Park, Holliday, Grandfield,
Randlett, Devol, Cookietown, Sheppard AFB, Lake Diversion, Dundee,
Mankins, Lake Kickapoo, Pleasant Valley and Cashion.

This includes Interstate 44 between mile markers 0 and 15.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3357 9914 3383 9899 3384 9895 3390 9895
      3423 9877 3433 9824 3363 9868
TIME...MOT...LOC 0955Z 263DEG 30KT 3419 9865 3360 9904

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Mahale
Special weather statement, Dec 13, 4:15 AM CST, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Norman OK
415 AM CST Tue Dec 13 2022

OKZ025-027>029-131100-
Grady OK-Oklahoma OK-Cleveland OK-McClain OK-
415 AM CST Tue Dec 13 2022

...Strong thunderstorms will impact portions of eastern Grady,
southeastern Oklahoma, Cleveland and McClain Counties through 500 AM
CST...

At 415 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Oklahoma City to near Dibble to 3 miles
southwest of Alex. Movement was northeast at 40 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Southeastern Oklahoma City, Norman, Moore, Midwest City, Del City,
Newcastle, Blanchard, Purcell, Choctaw, Noble, Tuttle, Harrah,
Slaughterville, Spencer, Jones, Nicoma Park, Lexington, Goldsby,
Dibble and Valley Brook.

This includes the following highways...
 Interstate 35 between mile markers 92 and 126.
 Interstate 40 between mile markers 154 and 173.
 Interstate 44 between mile markers 91 and 115.
 Interstate 240 between mile markers 1 and 16.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3493 9746 3478 9794 3501 9790 3533 9771
      3564 9714 3515 9714
TIME...MOT...LOC 1015Z 245DEG 34KT 3533 9762 3506 9762 3487 9781

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Mahale
Local storm report, Dec 13, 4:28 AM CST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
428 AM CST TUE DEC 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 AM     HAIL             4 WNW CORUM             34.39N 98.17W
12/13/2022  E1.00 INCH       COTTON             OK   PUBLIC

            SOCIAL MEDIA REPORT.

&&
Special weather statement, Dec 13, 4:56 AM CST, 25 minutes before
Special Weather Statement
National Weather Service Norman OK
456 AM CST Tue Dec 13 2022

OKZ025>030-131145-
Grady OK-Oklahoma OK-Pottawatomie OK-Cleveland OK-McClain OK-
Lincoln OK-
456 AM CST Tue Dec 13 2022

...Strong thunderstorms will impact portions of southeastern Grady,
southeastern Oklahoma, southern Lincoln, Cleveland, northwestern
Pottawatomie and southwestern McClain Counties through 545 AM CST...

At 456 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 3 miles southwest of Harrah to near Norman to 5
miles northeast of Bradley. Movement was northeast at 45 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Southeastern Oklahoma City, Norman, Moore, Midwest City, Shawnee,
Newcastle, Blanchard, Tecumseh, Purcell, Choctaw, Noble, Harrah,
Slaughterville, McLoud, Stroud, Lexington, Pink, Goldsby, Meeker and
Dibble.

This includes the following highways...
 Interstate 35 between mile markers 90 and 115.
 Interstate 40 between mile markers 161 and 194.
 Interstate 240 between mile markers 10 and 16.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3541 9674 3541 9677 3533 9678 3511 9694
      3481 9782 3513 9768 3543 9735 3575 9665
TIME...MOT...LOC 1056Z 247DEG 39KT 3544 9722 3518 9729 3493 9764

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Mahale
Local storm report, Dec 13, 5:13 AM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
513 AM CST TUE DEC 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0502 AM     FLOOD            1 SSW NORMAN            35.20N 97.45W
12/13/2022                   CLEVELAND          OK   BROADCAST MEDIA

            FLOODING AND A STRANDED VEHICLE ON THE
            UNIVERSITY OF OKLAHOMA CAMPUS.

&&

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 12, 9:05 PM CSTSpecial Weather StatementOUNHarper25 min
Dec 12, 9:20 PM CSTTornado WarningOUNHarper29 min
Dec 12, 11:14 PM CSTSpecial Weather StatementOUNEllis31 min
Dec 13, 12:07 AM CSTSpecial Weather StatementOUNBeckham, Roger Mills23 min
Dec 13, 12:32 AM CSTSpecial Weather StatementOUNBeckham, Roger Mills, Woodward28 min
Dec 13, 1:11 AM CSTSpecial Weather StatementOUNCuster, Dewey, Washita34 min
Dec 13, 1:18 AM CSTSevere Thunderstorm WarningOUNCuster, Dewey, Major, Washita, Woods, Woodward42 min
Dec 13, 1:52 AM CSTSevere Thunderstorm Warning Considerable damage threatOUNBlaine, Custer, Dewey, Garfield, Kingfisher, Major38 min
Dec 13, 2:01 AM CSTSevere Thunderstorm WarningOUNComanche, Kiowa, Tillman44 min
Dec 13, 2:28 AM CSTSevere Thunderstorm WarningOUNBlaine, Garfield, Kingfisher27 min
Dec 13, 2:32 AM CSTSevere Thunderstorm Warning Considerable damage threatOUNComanche, Cotton, Grady, Jefferson, Stephens, Tillman43 min
Dec 13, 3:15 AM CSTSevere Thunderstorm WarningOUNCotton45 min
Dec 13, 3:17 AM CSTSpecial Weather StatementOUNComanche, Cotton, Grady28 min
Dec 13, 3:23 AM CSTAreal Flood AdvisoryOUNComanche3 hr
Dec 13, 3:26 AM CSTSpecial Weather StatementOUNCanadian34 min
Dec 13, 3:44 AM CSTSpecial Weather StatementOUNGrady31 min
Dec 13, 3:55 AM CSTSpecial Weather StatementOUNCotton35 min
Dec 13, 4:03 AM CSTSevere Thunderstorm WarningOUNCotton, Stephens42 min
Dec 13, 4:15 AM CSTSpecial Weather StatementOUNCleveland, Grady, McClain45 min
Dec 13, 4:31 AM CSTTornado WarningOUNGarvin, Grady, Stephens29 min
Dec 13, 4:32 AM CSTAreal Flood AdvisoryOUNComanche, Grady3 hr
Dec 13, 4:52 AM CSTTornado WarningOUNGarvin, Grady, McClain38 min
Dec 13, 4:54 AM CSTAreal Flood AdvisoryOUNCleveland, Grady, McClain, Oklahoma3 hr
Dec 13, 4:56 AM CSTSpecial Weather StatementOUNCleveland, McClain, Pottawatomie49 min
Dec 13, 5:02 AM CSTFlash Flood WarningOUNCleveland, Grady, McClain, Oklahoma3 hr
Dec 13, 5:07 AM CSTSevere Thunderstorm WarningOUNCarter, Jefferson, Murray, Stephens38 min
Dec 13, 5:25 AM CSTTornado WarningOUNCarter, Garvin, Stephens35 min
Dec 13, 5:28 AM CSTSevere Thunderstorm Warning Considerable damage threatOUNCleveland, Garvin, McClain, Pontotoc, Pottawatomie, Seminole47 min
Dec 13, 5:38 AM CSTTornado Warning Tornado observedOUNCleveland, Pottawatomie37 min
Dec 13, 5:43 AM CSTTornado WarningOUNCleveland, McClain, Pontotoc, Pottawatomie32 min
Dec 13, 5:51 AM CSTTornado WarningOUNCarter, Garvin, Murray39 min
Dec 13, 6:08 AM CSTTornado WarningOUNPottawatomie, Seminole32 min
Dec 13, 6:21 AM CSTTornado WarningOUNGarvin, Murray, Pontotoc, Seminole39 min
Dec 13, 6:30 AM CSTSevere Thunderstorm WarningOUNHughes, Seminole45 min
Dec 13, 6:50 AM CSTSpecial Weather StatementOUNHughes40 min
Dec 13, 6:54 AM CSTTornado WarningOUNCarter, Johnston, Murray13 min
Dec 13, 7:14 AM CSTAreal Flood AdvisoryOUNCleveland, Garvin, Hughes, McClain, Murray, Pontotoc and 2 more3 hr
Dec 13, 7:27 AM CSTSpecial Weather StatementOUNHughes33 min
Dec 13, 7:48 AM CSTSpecial Weather StatementOUNMarshall42 min
Dec 13, 7:57 AM CSTSpecial Weather StatementOUNAtoka33 min
Dec 13, 8:06 AM CSTSevere Thunderstorm WarningOUNAtoka, Bryan, Johnston, Marshall39 min
Dec 13, 8:38 AM CSTSpecial Weather StatementOUNAtoka37 min
Dec 13, 8:47 AM CSTSpecial Weather StatementOUNBryan43 min

Nearby

Tornado Warnings in Oklahoma, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.